# SDR DALA2015120907514

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN DECK PLATE AT BS 1680, BL-0 TO LBL-54 AND BETWEEN BS 1700-1710, LBL-51.  REMOVED CORROSION ON DECK PLATE BS 1681, BL0 TO LBL 54 AND STA 1700-1710 AT LBL 51 IAW SRM 51-10-02, PARA 15 AND 53-60- 51 ALLOW.  DAMAGE 2, PARA 2, STEP C. BLENDED AREA AT BS 1681 BL0 TO LBL 54 MEASURES 54.0" IN LONG X 2.0" IN WIDE.  BLENDED AREA AT BS 1700 TO 1710 AT LBL 51, MEASURES 10.0", LONG X 1.0" WIDE.  ORIGINAL MATERIAL THICKNESS OF DECK PLATE IS .071" IAW DWG 146N5318.  MATERIAL LOSS IN BOTH AREAS IS .006" AND IS WITHIN LIMITS REF SRM 53-60-51 PARA 4, TABLE 101 AND 102.  ADDITIONAL CORROSION FOUND ON ATTACH PLATE 146N5230-40 IAW SRM 51-10- 02, PARA 15.  BLENDED AREA MEASURED 2.0" L X 2.0" W, ORIGINAL MATERIAL THICKNESS IS .063" REF DWG 146N5230-40, MATERIAL LOSS IS .015" AND IS OUT OF LIMITS IAW SRM 53-60-51 ALLOWABLE DAMAGE 2. R & R ATTACH PLATE AT BS 1680, BL 0 IAW DWG 146N5230 & SRM 51-40-02, PARA. 4.
